# SDR TSAA9833439

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED BATTERY PACK AT NR 5 POSITION EMERGENCY FLOOR LIGHT DUE TO BEING INOP.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
